# SDR DL76G090781

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 47,759 hours, 6,871 cycles
- Engine: Ge CF680C2B6F
- Engine time: 28,260 hours, 6,202 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 28,260 hours, 6,202 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG CHANGE FOR STAGGER INSTALLED ESN 706187.
